# SDR SWAA2021081991905

- Difficulty date: July 6, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987 Rbl 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR;STA 987 FLOOR BEAM CORRODED AROUND FASTNER HOLE RBL 50 WL208 ; / [01] REMOVED NUT PLATE I.A.W SRM 51-4-02-0G-0; [02] REMOVE CORROSION AND VISUALLY INSPECTED AREA WITH 10X MAGNIFIER NO DEFECTS NOTED I.A.W SRM53-70-51-1A-1; [03] VERIFIED MATERIAL LOOSE ORIGINAL .150 REMOVED .052 REMAIN .098 ALLOWABLE 10% FOUND OUT OF LIMITS USED AAR TOOL#36647 DUE 05/19/2022 I.A.W SRM 53-70-51-01-0 AND SRM53-70-51-1A-1; [44] C.I.CED REPAIR AREA I.A.W SRM53-70-51-2R-4; [45] REMOVED CORROSION AT MAIN CABIN STA987 RBL50 FASTENER HOLE I.A.W WITH SRM53-70-51-1A-1. VERIFIED MATERIAL LOOSE ORIGINAL .150 REMOVED .052 REMAIN .098 ALLOWABLE 10% FOUND OUT OF LIMITS I.A.W SRM53-70-51-1A-1. REPAIRED TCAP FROM RBL35 TO RBL64 I.A.W SRM53-70-51-2R-4.; [46] COMPLETED PARTS USED BLOCK; [47] VERIFIED ITEMS 44 ; 45 AUDIT C/W; [48] AUDIT C/W
